pool Fwd: Special Issue of DGAA in Stochastic Games

Posted on 2013/06/30. Filed under: 綜合 |

To celebrate the 60th anniversary of the seminal paper "Stochastic Games" of L.S. Shapley (1953), Dynamic Games and Applications publishes a special issue, edited by Andrzej S. Nowak, Eilon Solan, Sylvain Sorin. The articles can be accessed online at the http://link.springer.com/journal/13235/3/2/page/1

Dynamic Games and Applications

Volume 3, Number 2, June 2013

Special Issue: Stochastic Games

Guest Editors: Andrzej S. Nowak, Eilon Solan, Sylvain Sorin

Preface: Special Issue on Stochastic Games

A.S. Nowak, E. Solan,S. Sorin

On Canonical Forms for Zero-Sum Stochastic Mean Payoff Games

E. Boros, K. Elbassioni, V. Gurvich, K. Makino

Two-Person Zero-Sum Stochastic Games with Semicontinuous Payoff

R. Laraki, A.P. Maitra, W.D. Sudderth

A Zero-Sum Stochastic Game with Compact Action Sets and no Asymptotic Value

G. Vigeral

Markov Stationary Equilibria in Stochastic Supermodular Games with Imperfect Private and Public Information

Ł. Balbus, K. Reffett, Ł. Wozny

Evolutionary Stochastic Games

J. Flesch, T. Parthasarathy, F. Thuijsman , P. Uyttendaele

Construction of Nash Equilibrium in a Game Version of Elfving’s Multiple Stopping Problem

A. Krasnosielska-Kobos, E. Ferenstein

Stochastic Games with Short-Stage Duration

A. Neyman

Continuous-Time Stochastic Games of Fixed Duration

Y. Levy

A Stochastic Game Approach for Competition over Popularity in Social Networks

E. Altman

Liked it here?
Why not try sites on the blogroll...

%d 位部落客按了讚: